# SDR AALA202401112269

- Difficulty date: January 1, 2024
- Submitted: January 11, 2024
- Operation: Air carrier
- Aircraft: N995AN
- Make and model: Airbus A320*
- Aircraft serial: 7301
- Aircraft time: 21,213 hours, 8,336 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007081
- Part serial: P5279
- Condition: Contaminated
- Location: Zone 100 - Fuse
- Part time: 32,868 hours, 13,218 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: STRONG ODOR LIKE CHEESE OR SMELLY FEET ALL THROUGHT CABIN IN CRUISE, SMELL DISSIPATE DESCENDING THROUGH 1700 FEET MSL, STRONG ODOR RETURNED AND THEN DISSIPATED AGAIN THROUGH 500 FT. **SUPPLEMENTAL REPORT FOR AALA202401032269: MAINTENANCE NOTED THE APU COMPARTMENT WAS SOAKED IN OIL WHEN IT WAS OPENED. MAINTENANCE ACCOMPLISHED A CLEANING OF THE COMPARTMENT AND RAN THE APU FOR SEVERAL HOURS WITH NO LEAKS NOTED.  MAINTENANCE ACCOMPLISHED THE DECONTAMINATION OF THE ENVIRONMENTAL CONTROL SYSTEM ALONG WITH A OPERATIONAL CHECK WITH NO LEAKS OR ODORS NOTED.** (CLOSED)
